My son has general mixed epilepsy, he has been increasingly unstable in regards to his emotional state, he says he feels nervious, and has been verbally and physically hurtful. How do you change medicines without shocking his system.
With the epilepsy he will need to be under strict supervision from the doctor in order to change safely, I would get hold of his doctor ASAP and let him/her know what is going on and ask them for help. His levels may be off too which will make him abusive if it is to high. He will also feel jittery and nervous if his levels are off. I would definately call the doctor soon. Good luck with your son, keep him and yourself as safe as you can until you can reach the doctor. marjorie zych
- Depakote Sprinkles Information for Consumers
- Depakote Sprinkles Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depakote Sprinkles (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depakote Sprinkles - my 12yr. old daaughter has gotten abusive since this medication will that stop?
Posted 17 Sep 2009 • 1 answer
Posted 11 Nov 2010 • 1 answer
Posted 2 Feb 2011 • 1 answer
Posted 13 Jul 2012 • 4 answers
Posted 31 Aug 2012 • 1 answer